# SDR SIMA20120728004

- Difficulty date: July 28, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 22,563 hours, 16,057 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

FLIGHT 3761, THE CREW REPORTED THAT AFTER LANDING,  WERE ASKED TO SHUTDOWN THE RIGHT ENGINE SO GROUND CREW COULD INSPECT ACFT.  WHEN CLEARED TO TAXI THE CREW STARTED THE RIGHT ENGINE FOR BETTER CONTROL.  AFTER IT STABILIZED THE CREW SMELLED SOMETHING ABNORMAL.  THE CREW SHUT DOWN ENGINE IMMEDIATELY IN CASE OF FOD.  NO START ABNORMALITIES JUST AN ODD ODOR.  AIRCRAFT REMOVED FROM SERVICE.  GROUND RAN ACFT IAW MM 72-00-00.  OPERATED BLEED SYSTEM IAW AMM 36-10-00, NO DEFECTS NOTED.   REMOVED AND REPLACED NR 3 MAIN TIRE ASSEMBLY, NR 1 MAIN LANDING GEAR WHEEL ASSEMBLY AND THE NR 4 WHEEL ASSEMBLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
